Alert archive / Ohio / Low Water Advisories in 2007

Low Water Advisory 2, NWS Cleveland, OH

February 3, 2007

NWS Cleveland, OH issued this low water advisory at Feb 3, 2007, 5:02 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2007, 5:02 PM EST (22:02 UTC)
Expired
Feb 4, 2007, 3:30 AM EST
In force
10 hr
Issued by
NWS Cleveland, OH

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Feb 3, 3:15 PM EST, 1 hour 47 minutes earlier.

Area forecast discussion, Feb 3, 3:15 PM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EST SAT FEB 3 2007

.SHORT TERM (TONIGHT THRU MONDAY)...
COMPLICATED SITUATION SETTING UP FOR THE SHORT TERM.  REALLY THIS
HAS ALREADY BEEN COVERED IN PREVIOUS DISCUSSIONS BUT THE PROBLEMS
REMAIN.  STARTING WITH THE LAKE EFFECT TONIGHT...THE ARCTIC FRONT IS
MOVING THROUGH THE AREA AT THIS TIME.  AIRMASS ABOVE 5KFT IS DRY AND
AT CURRENT AND FCST TEMPS...NOT ALOT OF MOISTURE TO WORK WITH.  YET
THE QUICKLY FREEZING LAKE SHOULD STILL PROVIDE ENOUGH MOISTURE FOR
LAKE EFFECT SNOW SHOWERS AND SQUALLS...HOWEVER WE WILL NEED TO GET
THE BANDS ONSHORE.  CURRENT NAM12 AND BUFKIT SUGGEST THE BANDS
INVOLVE THE IMMEDIATE LAKESHORE AND INLAND NORTHEAST ERIE COUNTY ON
AND OFF TONIGHT AND SUNDAY...WITH THE BULK OF THE SNOW FALLING EAST
OF THE AREA. THIS IS A CLOSE CALL AS 5 OR 10 DEGREES DIFFERENCE IN
WINDS WOULD HAVE A MAJOR DIFFERENCE IN THE SNOWFALL. FOLLOWED THE
NAM12 FOR THE NEXT 24 HOURS FOR ADDED PRECISION IN PLACING SNOW
BANDS AND CLOUDS IN GRAPHICS. FOR ACCUMS WILL GO WITH 2 TO 4
OVERNIGHT AND ANOTHER 2 TO 4 INCHES SUNDAY WITH AN EXPECTED 24 HOUR
TOTAL OF 8 INCHES.  SUNDAY NIGHT NAM12 SHOWS ANOTHER IMPULSE MOVING
THROUGH AND BEHIND IT WINDS TURN MORE WNW SO BLV THE SNOW CONTINUES
THROUGH THE NIGHT AND INTO EARLY MONDAY AT LEAST.  WILL CONTINUE
WITH THE WARNING THROUGH THAT PERIOD AS WELL WITH AN EXPECTED ACCUM
4 TO 6 INCHES SUNDAY NIGHT.  FOR THE REST OF THE SNOWBELT WILL NEED
TO CHANGE THE WIND CHILL ADVSRY TO A WINTER WEATHER ADVISORY DUE TO
LOW WIND CHILL VALUES COMBINED WITH BLOWING AND DRIFTING SNOW.  WILL
INCLUDE 1 TO LOCALLY 3 THERE IN CASE WINDS VEER ENOUGH TO BRING SOME
SNOW FURTHER ONSHORE.  SNOW COVER IN THE SNOWBELT IS BETWEEN 6 AND
20 INCHES OR SO AND WINDS WILL CAUSE PROBLEMS.  SUNDAY WINDS SHOULD
BACK OFF ENOUGH TO FALL BACK TO A WIND CHILL ADVSRY.  ELSEWHERE
GIVEN THE LACK OF SNOW PACK WILL LEAVE WIND CHILL ADVSRY IN EFFECT
AS THE SNOW AND LOW VSBYS ASSOCD WITH THE ARCTIC FRONT WILL DCRS.
AWAY FROM THE SNOW BELT FOR TONIGHT WILL GO WITH SCATTERED SNOW
SHOWERS EARLY FOLLOWED BY FLURRIES AS MOST OF THE LAKE MICHIGAN
MOISTURE WILL REMAIN NORTH OF THE AREA.  SUNDAY THROUGH MONDAY
INCLUDED CHC POPS.  PREFERED THE COLDER GUIDANCE WITH WAS NGM MOS
NUMBERS FOR LOWS AND MAV NUMBERS FOR HIGHS.

&&

.LONG TERM (TUESDAY THRU SATURDAY)...
BASICALLY THE LONG TERM PATTERN REMAINS MUCH BELOW NORMAL ALTHOUGH
THERE IS SOME MODERATING LATE WEEK.  PATTERN REMAINS FAIRLY STAGNANT
WITH ARCTIC HIGH PRESSURE TO OUR WEST AND NORTHWEST.  THIS WILL
CONTINUE TO FUNNEL COLD AIR INTO THE REGION THROUGH THE WEEK.  THIS
ON BALANCE WILL KEEP SNOW SHOWERS SE OF THE LAKE.  ELSEWHERE THE DRY
ARCTIC HIGH WILL DOMINATE THE REMAINDER OF THE AREA AND PROVIDE
MOSTLY DRY CONDITIONS.
&&

.AVIATION(18Z-18Z)...
COLD FRONT BEARING DOWN ON WESTERN OHIO AT THIS TIME.  SOME LIGHT
SNOW WAS BEING PRODUCED JUST AHEAD OF THE FRONT.  WILL DROP CEILINGS
AND VISIBILITIES TO MVFR JUST AHEAD OF AND BEHIND THE FRONT FOR
SEVERAL HOURS AND THEN GRADUALLY SCATTER OUT CLOUDS FROM WEST TO
EAST TONIGHT.  EXCEPTION WILL BE ERIE WHERE I AM ANTICIPATING A LAKE
EFFECT SNOW BAND TO DEVELOP RIGHT ALONG THE LAKE SHORE INTO ERIE
AIRPORT AFTER 00Z THIS EVENING. THE BAND COULD WAVER NORTH AND SOUTH
THROUGH THE NIGHT INTO TOMORROW MORNING. OTHER PROBLEM TO DEAL WITH
IS THE STRONG GUSTY WINDS.  WILL TAKE THEM UP TO BETWEEN 20 AND 25
SUSTAINED WITH GUSTS TO 30 OVER ALL AREAS.  WILL GO SLIGHTLY HIGHER
AT ERIE DUE TO STRONGER WINDS OVER THE LAKE. BLIZZARD LIKE
CONDITIONS CAN BE EXPECTED AT ERIE WITH FALLING AND SIGNIFICANT
BLOWING AND DRIFTING OF THE SNOW.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...GALE WARNING IN EFFECT THROUGH SUNDAY MORNING.
OHZ012>014-89...WINTER WEATHER ADVISORY TONIGHT.  WIND CHILL
ADVISORY SUNDAY THROUGH MONDAY NOON.
OHZ003-006>011-017>23-027>033-036>038-047...WIND CHILL ADVISORY
TONIGHT THROUGH MONDAY NOON.
PA...GALE WARNING IN EFFECT THROUGH SUNDAY MORNING.
PAZ001-002...WINTER STORM WARNING TONIGHT THROUGH MONDAY NOON.
PAZ003...WINTER WEATHER ADVISORY TONIGHT.  WIND CHILL ADVISORY
SUNDAY THROUGH MONDAY NOON.

&&

SHORT TERM...TK
LONG TERM...TK
AVIATION...LOMBARDY
Hazardous weather outlook, Feb 3, 5:23 AM EST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
523 AM EST SAT FEB 3 2007

OHZ003-006>011-017>023-027>033-036>038-047-041030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
523 AM EST SAT FEB 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT
AN ARCTIC COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION THIS
AFTERNOON. VERY COLD AIR AND STRONG WINDS BEHIND THE FRONT WILL
COMBINE TO PRODUCE DANGEROUS WIND CHILLS. WIND CHILLS TONIGHT WILL
BE BETWEEN 10 AND 20 DEGREES BELOW ZERO. IN ADDITION...SCATTERED
SNOW SHOWERS ALONG WITH BLOWING AND DRIFTING SNOW ARE LIKELY THIS
AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
COLD TEMPERATURES AND DANGEROUS WIND CHILLS WILL CONTINUE THROUGH
THE MIDDLE PART OF THE WEEK. LOWS TEMPERATURES WILL BE IN THE
SINGLE DIGITS ABOVE AND BELOW ZERO WITH WIND CHILLS FREQUENTLY 10
DEGREES BELOW ZERO OR COLDER.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

OHZ012>014-089-PAZ001>003-041030-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
523 AM EST SAT FEB 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT
AN ARCTIC COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION THIS
AFTERNOON. VERY COLD AIR AND STRONG WINDS BEHIND THE FRONT WILL
COMBINE TO PRODUCE DANGEROUS WIND CHILLS. WIND CHILLS TONIGHT WILL
BE BETWEEN 10 AND 20 DEGREES BELOW ZERO. IN ADDITION...LAKE EFFECT
SNOW SHOWERS WILL DEVELOP LATER TONIGHT AND CONTINUE THROUGH
TONIGHT. LOCALLY HEAVY SNOW IS POSSIBLE ALONG WITH CONSIDERABLE BLOWING AND
DRIFTING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO MONDAY. SIGNIFICANT
ACCUMULATIONS ARE POSSIBLE...ESPECIALLY SUNDAY AND SUNDAY NIGHT.

COLD TEMPERATURES AND DANGEROUS WIND CHILLS WILL CONTINUE THROUGH
THE MIDDLE PART OF THE WEEK. LOWS TEMPERATURES WILL BE IN THE
SINGLE DIGITS ABOVE AND BELOW ZERO WITH WIND CHILLS FREQUENTLY OF
10 BELOW ZERO OR COLDER.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEZ142>149-162>169-041030-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
523 AM EST SAT FEB 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT
GALE FORCE WINDS ARE EXPECTED ON LAKE ERIE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
GALE FORCES WINDS WILL GRADUALLY DIMINISH ON LAKE ERIE SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

KUBINA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 3:40 AM ESTWind Chill AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more3 days
Feb 3, 3:27 PM ESTWinter Weather AdvisoryCLEAshtabula, Geauga, Lake12 hr
Feb 3, 3:27 PM ESTWinter Storm WarningCLEErie44 hr

Nearby

Low Water Advisories in Ohio, 2007Every low water advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.